MAUDE Adverse Event Report: TOSOH HI-TEC, INC. HLC-723; HEMOGLOBIN A1C TEST SYSTEM

TOSOH HI-TEC, INC. HLC-723; HEMOGLOBIN A1C TEST SYSTEM
Model Number HLC-723G8 ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most probable cause is not yet determined, investigation pending.
 
Event or Problem Description
A customer reported potential discrepant patient results for hba1c on the hlc-723 g8 analyzer.The patient result was 8.7% (non-diabetic range 4.0-6.0%), which was consistent with the past few results.Due to expecting a lower result, the physician questioned the patient result.The patient sample was retested at a different lab using trinity premier affinity and received a result of 6.0%, reference range is unknown.The customer stated they reviewed all of the patient sample results from the past year and found no other results that were questionable.The customer also confirmed there were no issues with quality control (qc).The customer stated they will redraw the patient sample and send out for hemoglobin electrophoresis testing.There is no indication of any patient intervention or adverse health consequences due to the potential discrepant patient results.

Brand Name
HLC-723
Common Device Name
HEMOGLOBIN A1C TEST SYSTEM
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu
chuo-ku, toyoko 14002-8
JA   140028
6506368314
MDR Report Key25107365
Report Number3004529019-2026-00060
Device Sequence Number21400636
Product Code PDJ
UDI-Device Identifier04560189282919
UDI-Public04560189282919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLC-723G8 ANALYZER
Device Catalogue Number0021560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown